SciELO - Scientific Electronic Library Online

 
vol.35 número2When is R[x] a principal ideal ring?Theorem of Dirichlet on F q [t] índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Integración

versão impressa ISSN 0120-419X

Resumo

MOLANO MOLANO, Luis Alejandro. On some asymptotic properties of classical Hermite polynomials modified by a rational factor. Integración - UIS [online]. 2017, vol.35, n.2, pp.149-161. ISSN 0120-419X.  http://dx.doi.org/10.18273/revint.v35n2-2017002.

In this paper we study some asymptotic properties of the sequence of monic polynomials orthogonal with respect to the measure , where a, b > 0 and a ≠ b. In this way we study the outer relative asymptotic with respect to the classical Hermite polynomials; besides, Mehler-Heine type formulas are analyzed.

MSC2010: 33C25, 33C45, 33C47, 42C05.

Palavras-chave : Asymptotics properties; perturbed Hermite polynomials; Christoffel and Geronimus perturbations.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )